# SDR AWXA200400665

- Difficulty date: June 5, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 46,798 hours, 21,133 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347217920000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON BEAM Y765 RT INBOARD SEAT TRACK BETWEEN FR 47 AND FR 64.  MAINTENANCE REMOVED CORROSION AND FOUND ONLY THE AREA OF BEAM Y765 RT INBOARD SEAT TRACK BETWEEN FR 55 AND FR 64 WAS OUT OF LIMITS.  CUT OUT DAMAGED SECTION OF SEAT TRACK ON BEAM Y765 FROM FR 55 TO FR 64; FABRICATED A NEW REPLACEMENT SECTION OF SEAT TRACK, A DOUBLER, AND 2 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW A320 53-00-15 FIG 202 PG 207-211.
